WestminsterResearch

On the maximal connected component of a hypercube with faulty vertices III

Yang, Xiaofan and Evans, David J. and Megson, Graham M. (2006) On the maximal connected component of a hypercube with faulty vertices III. International Journal of Computer Mathematics, 83 (1). pp. 27-37. ISSN 0020-7160

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1080/00207160500113173

Abstract

Hypercube is one of the most popular topologies for connecting processors in multicomputer systems. In this paper we address the maximum order of a connected component in a faulty cube. The results established include several known conclusions as special cases. We conclude that the hypercube structure is resilient as it includes a large connected component in the presence of large number of faulty vertices.

Item Type:Article
Research Community:University of Westminster > Electronics and Computer Science, School of
ID Code:5764
Deposited On:30 Jan 2009 09:44
Last Modified:20 Oct 2009 14:42

Repository Staff Only: item control page